IJMEMES logo

International Journal of Mathematical, Engineering and Management Sciences

ISSN: 2455-7749


Volume 2 (2017), Number 4 (December)

A Hybrid Strategy for Reducing Feasible Convex Space and the Number of Variables for Solving a Conventional Large LP Model

Santosh Kumar, Elias Munapo, ‘Maseka Lesaoana, Philimon Nyamugure, Nidhi Agarwal

Pages 213-230

View Article   PDF

An Optimal Rejuvenation Strategy for Increasing Service Reliability of a VOIP System with Multiple Components

Vandana Gupta, Rahul Kumar

Pages 231-241

View Article   PDF

Inventory Modeling for Imperfect Production Process with Inspection Errors, Sales Return, and Imperfect Rework Process

Aditi Khanna, Aakanksha Kishore, Chandra K. Jaggi

Pages 242-258

View Article   PDF

Genetic Algorithm Based Approach for Reliability Redundancy Allocation Problems in Fuzzy Environment

Laxminarayan Sahoo

Pages 259-272

View Article   PDF

Dependability Analysis Tool Based on Multi-Dimensional Stochastic Noisy Model for Cloud Computing with Big Data

Yoshinobu Tamura, Shigeru Yamada

Pages 273-287

View Article   PDF

Modeling and Characterizing Software Vulnerabilities

Navneet Bhatt, Adarsh Anand, V. S. S. Yadavalli, Vijay Kumar

Pages 288-299

View Article   PDF